About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 357821, 9 pages
http://dx.doi.org/10.1155/2014/357821
Research Article

Convoluted Fractional -Semigroups and Fractional Abstract Cauchy Problems

1School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
2Institute of Wave and Information, School of Electronics and Information Engineering, Xi’an Jiaotong University, Xi’an 710049, China

Received 30 September 2013; Accepted 12 December 2013; Published 12 January 2014

Academic Editor: Juan J. Trujillo

Copyright © 2014 Zhan-Dong Mei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kostić, “Convoluted C-cosine functions and convoluted C-semigroups,” Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences Mathématiques, vol. 127, no. 28, pp. 75–92, 2003. View at Zentralblatt MATH · View at MathSciNet
  2. W. Arendt, “Vector-valued Laplace transforms and Cauchy problems,” Israel Journal of Mathematics, vol. 59, no. 3, pp. 327–352, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Arendt, O. El-Mennaoui, and V. Kéyantuo, “Local integrated semigroups: evolution with jumps of regularity,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 572–595, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, Birkhäuser, Basel, Switzerland, 2001. View at MathSciNet
  5. H. Kellerman and M. Hieber, “Integrated semigroups,” Journal of Functional Analysis, vol. 84, no. 1, pp. 160–180, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Neubrander, “Integrated semigroups and their applications to the abstract Cauchy problem,” Pacific Journal of Mathematics, vol. 135, pp. 233–251, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Hieber, “Laplace transforms and α-times integrated semigroups,” Forum Mathematicum, vol. 3, no. 6, pp. 595–612, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. J. Miana, “α-times integrated semigroups and fractional derivation,” Forum Mathematicum, vol. 14, no. 1, pp. 23–46, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Mijatović, S. Pilipović, and F. Vajzović, “α-times integrated semigroups (αR+),” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 790–803, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. C. Li, Integral C-semigroups and C-cosine functions of operators on locally convex spaces [Ph.D. dissertation], National Central University, 1991.
  11. Y. C. Li and S. Y. Shaw, “On generators of integrated C-semigroups and C-cosine functions,” Semigroup Forum, vol. 47, no. 1, pp. 29–35, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. C. Li and S. Y. Shaw, “N-times integrated C-semigroups and the abstract Cauchy problem,” Taiwanese Journal of Mathematics, vol. 1, no. 1, pp. 75–102, 1997. View at Zentralblatt MATH · View at MathSciNet
  13. C. C. Kuo and S. Y. Shaw, “On α-times integrated C-semigroups and the abstract Cauchy problem,” Studia Mathematica, vol. 142, no. 3, pp. 201–217, 2000. View at Zentralblatt MATH · View at MathSciNet
  14. I. Cioranescu, “Local convoluted semigroups,” in Evolution Equations, pp. 107–122, Dekker, New York, NY, USA, 1995. View at MathSciNet
  15. I. Cioranescu and G. Lumer, “Problèmes d'évolution régularisés par un noyau général K(t). Formule de Duhamel, prolongements, théorèmes de génération,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 319, no. 12, pp. 1273–1278, 1994. View at Zentralblatt MATH · View at MathSciNet
  16. I. Cioranescu and G. Lumer, “On K(t)-convoluted semigroups,” in Recent Developments in Evolution Equations, pp. 86–93, Longman Scientific & Technical, Harlow, UK, 1995. View at Zentralblatt MATH · View at MathSciNet
  17. P. C. Kunstmann, “Stationary dense operators and generation of non-dense distribution semigroups,” Journal of Operator Theory, vol. 37, no. 1, pp. 111–120, 1997. View at Zentralblatt MATH · View at MathSciNet
  18. I. V. Melnikova and A. Filinkov, Abstract Cauchy Problems: Three Approaches, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  19. V. Keyantuo, C. Müller, and P. Vieten, “The Hille-Yosida theorem for local convoluted semigroups,” Proceedings of the Edinburgh Mathematical Society, vol. 46, no. 2, pp. 395–413, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Kostić and S. Pilipović, “Global convoluted semigroups,” Mathematische Nachrichten, vol. 280, no. 15, pp. 1727–1743, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Kostić and S. Pilipović, “Convoluted C-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1224–1242, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. D. Eidelman and A. N. Kochubei, “Cauchy problem for fractional diffusion equations,” Journal of Differential Equations, vol. 199, no. 2, pp. 211–255, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. V. Lakshmikanthan and S. Leela, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, UK, 2009.
  24. M. M. Meerschaert, E. Nane, and P. Vellaisamy, “Fractional Cauchy problems on bounded domains,” The Annals of Probability, vol. 37, no. 3, pp. 979–1007, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, pp. 1–77, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  27. E. G. Bajlekova, Fractional Evolution Equations in Banach Spaces, University Press Facilities, Eindhoven University of Technology, Eindhoven, The Netherlands, 2001. View at MathSciNet
  28. G. da Prato and M. Iannelli, “Linear integro-differential equations in Banach spaces,” Rendiconti del Seminario Matematico dell'Università di Padova, vol. 62, pp. 207–219, 1980. View at Zentralblatt MATH · View at MathSciNet
  29. M. Li, Q. Zheng, and J. Zhang, “Regularized resolvent families,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 117–133, 2007. View at Zentralblatt MATH · View at MathSciNet
  30. C. Lizama, “Regularized solutions for abstract Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 278–292, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel, Switzerland, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  32. C. Chen and M. Li, “On fractional resolvent operator functions,” Semigroup Forum, vol. 80, no. 1, pp. 121–142, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. L. Kexue and P. Jigen, “Fractional abstract Cauchy problems,” Integral Equations and Operator Theory, vol. 70, no. 3, pp. 333–361, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. L. Kexue and P. Jigen, “Fractional resolvents and fractional evolution equations,” Applied Mathematics Letters, vol. 25, no. 5, pp. 808–812, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. K. X. Li, J. G. Peng, and J. X. Jia, “Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives,” Journal of Functional Analysis, vol. 263, no. 2, pp. 476–510, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. Z. D. Mei, J. G. Peng, and Y. Zhang, “On general fractional abstract Cauchy problem,” Communications on Pure and Applied Analysis, vol. 12, no. 6, pp. 2753–2772, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. C. Lizama and F. Poblete, “On a functional equation associated with (a,k)-regularized resolvent families,” Abstract and Applied Analysis, vol. 2012, Article ID 495487, 23 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  38. J. Peng and K. Li, “A novel characteristic of solution operator for the fractional abstract Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 786–796, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. Z. D. Mei, J. G. Peng, and Y. Zhang, “A characteristic of fractional resolvents,” Fractional Calculus and Applied Analysis, vol. 16, no. 4, pp. 777–790, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  40. M. Kostić, “(a,k)-regularized C-resolvent families: regularity and local properties,” Abstract and Applied Analysis, vol. 2009, Article ID 858242, 27 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. C. Lizama and G. M. N'Guerekata, “Mild solutions for abstract fractional differential equations,” Applicable Analysis, vol. 92, no. 8, pp. 1731–1754, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH